# SDR MWEA020259

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,025 hours, 34,116 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Sensor
- Part number: B070610003
- Part serial: 1334
- Condition: Faulty
- Location: Overspeed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE OVERSPEED WARNING WENT OFF.  REJECTED TAKEOFF.  REMOVED AND REPLACED OVERSPEED SENSOR, OPS CHECK OK.
